# SDR CVGA20230731001

- Difficulty date: July 27, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N328RP
- Make and model: Cessna 560XL
- Aircraft serial: 5605747
- Aircraft time: 10,323 hours, 6,925 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Switch
- Part number: 99141123
- Part serial: 40203995
- Condition: Failed
- Location: Lh And Rh Engine
- Part time: 9,356 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL410 FUEL WAS BALANCED USING CROSSFEED PROCEDURES. UPON COMPLETION CROSSFEED VALVE CLOSED NORMALLY LEFT BOOST PUMP REMAINED ON AND RIGHT BOOST PUMP CAME ON. BOTH REMAINED ON UNTIL ABOUT 8000 FEET THEN LIGHT WENT OUT. REPLACED LH AND RH FUEL PRESSURE SWITCHES.
